# SDR ABXA9800494

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 5769948
- Condition: Cracked
- Location: Lt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT OUTBOARD SLOT BOX, OUTBOARD AFT VERTICAL ANGLE IS CRACKED AT THE BOTTOM END.  REPAIRED IAW DC8 SRM 51-1-21 AND 57-3-3.
